# SDR GTIA021385

- Difficulty date: December 23, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 886-946 CENTER, BROKEN OUT INSERTS, CORROSION ON METAL SUPPORTS.  FABRICATED PANEL.  (M)
